Alert archive / Oregon / High Wind Watches in 2012

High Wind Watch 14, NWS Medford, OR

March 28, 2012Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind watch at Mar 28, 2012, 5:00 AM PDT for Coos County, Curry County, Douglas County, Oregon. It took effect at Mar 29, 2012, 1:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 28, 2012, 5:00 AM PDT (12:00 UTC)
In effect from
Mar 29, 2012, 1:00 AM PDT
Expired
Mar 28, 2012, 1:06 PM PDT
In force
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 0.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2012-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2012-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

734 
WWUS76 KMFR 281200
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
500 AM PDT WED MAR 28 2012

CAZ081-281300-
/O.EXP.KMFR.WI.Y.0022.000000T0000Z-120328T1200Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...WEED
500 AM PDT WED MAR 28 2012

...WIND ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING. 



$$

ORZ031-281300-
/O.EXP.KMFR.WI.Y.0022.000000T0000Z-120328T1200Z/
CENTRAL AND EASTERN LAKE COUNTY-
500 AM PDT WED MAR 28 2012

...WIND ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING. 



$$

ORZ021-022-282000-
/O.NEW.KMFR.HW.A.0014.120329T0800Z-120329T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...NORTH BEND...BANDON...PORT ORFORD
500 AM PDT WED MAR 28 2012

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING. 

* WINDS...SOUTH WINDS ARE EXPECTED TO INCREASE TO 30 TO 40 MPH
  WITH OCCASIONAL GUSTS TO 60 MPH.

* TIMING...AFTER MIDNIGHT TONIGHT THROUGH THURSDAY MORNING.

* LOCATIONS INCLUDE: NORTH BEND...BANDON...PORT ORFORD.

* IMPACTS...WINDS COULD CAUSE TREES TO FALL...ESPECIALLY WITH
  SATURATED SOIL CONDITIONS...RESULTING IN LOCAL POWER OUTAGES.
  TRAVEL ON HIGHWAY 101 COULD BE AFFECTED... ESPECIALLY FOR HIGH-
  PROFILE VEHICLES. THE STRONGEST WINDS ARE EXPECTED AT EXPOSED
  LOCATIONS ALONG HIGHWAY 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
1 follow-up statement
616 
WWUS76 KMFR 282006
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
106 PM PDT WED MAR 28 2012

ORZ030-031-291200-
/O.NEW.KMFR.HW.W.0018.120329T1200Z-120330T1800Z/
/O.NEW.KMFR.WI.Y.0023.120329T1200Z-120330T1200Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...CHEMULT...CRESCENT...GILCHRIST...
LAKEVIEW
106 PM PDT WED MAR 28 2012

...HIGH WIND WARNING IN EFFECT FROM 5 AM THURSDAY TO 11 AM PDT
FRIDAY...
...WIND ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 5 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 11 AM PDT
FRIDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY
IS IN EFFECT FROM 5 AM THURSDAY TO 5 AM PDT FRIDAY. 

* WINDS...SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO
  45 MPH FOR MOST AREAS...BUT WINDS OF 30 TO 40 MPH WITH GUSTS TO
  60 MPH ARE EXPECTED IN THE SUMMER LAKE AREA.

* TIMING...WINDS WILL INCREASE THURSDAY MORNING AND PEAK THURSDAY
  AFTERNOON AND EVENING BEFORE LESSENING BY FRIDAY MORNING.

* WARNING LOCATIONS INCLUDE: THE SUMMER LAKE AREA AND PORTIONS 
  OF HIGHWAY 31 BETWEEN PAISLEY AND SILVER LAKE...PORTIONS OF 
  HIGHWAY 395 NEAR VALLEY FALLS...AND HIGHWAY 140 IN THE 
  WARNER MOUNTAINS EAST OF LAKEVIEW.

* ADVISORY LOCATIONS: ALL OTHER AREAS...INCLUDING LAKEVIEW.

* IMPACTS...TRAVEL ON PORTIONS OF HIGHWAYS 31...395...AND 140 
  WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AS 
  WINDS INCREASE INTO TONIGHT...TRAVEL WILL BECOME HAZARDOUS 
  FOR HIGH PROFILE VEHICLES...ESPECIALLY NEAR THE SUMMER LAKE 
  AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

ORZ021-022-291200-
/O.UPG.KMFR.HW.A.0014.120329T0800Z-120329T1800Z/
/O.NEW.KMFR.HW.W.0018.120329T0600Z-120329T2000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
BANDON...PORT ORFORD
106 PM PDT WED MAR 28 2012

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 1 PM
PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 1 PM PDT
THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* TIMING...WINDS INCREASE LATE THIS EVENING AND CONTINUE THROUGH
  THURSDAY MORNING.

* LOCATIONS INCLUDE: COOS BAY...NORTH BEND...REEDSPORT...
  BANDON...PORT ORFORD. 

* IMPACTS...WINDS COULD CAUSE TREES TO FALL...ESPECIALLY WITH
  SATURATED SOIL CONDITIONS...RESULTING IN LOCAL POWER OUTAGES.
  TRAVEL ON HIGHWAY 101 COULD BE AFFECTED...ESPECIALLY FOR HIGH-
  PROFILE VEHICLES. THE STRONGEST WINDS ARE EXPECTED AT EXPOSED
  LOCATIONS ALONG HIGHWAY 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

CAZ081-291200-
/O.NEW.KMFR.WI.Y.0023.120329T0900Z-120330T0600Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITY OF...WEED
106 PM PDT WED MAR 28 2012

...WIND ADVISORY IN EFFECT FROM 2 AM TO 11 PM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 11 PM PDT THURSDAY. 

* WINDS...SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS OF 50 TO 55 MPH.

* TIMING...WINDS WILL INCREASE TONIGHT AND CONTINUE THROUGH
  THURSDAY EVENING.

* LOCATIONS INCLUDE: WEED.

* IMPACTS...GUSTY WINDS ON INTERSTATE 5 WILL CREATE DIFFICULT
  DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

CAZ085-ORZ029-291200-
/O.NEW.KMFR.WI.Y.0023.120329T1200Z-120330T1200Z/
MODOC COUNTY-KLAMATH BASIN-
106 PM PDT WED MAR 28 2012

...WIND ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 5 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 5 AM PDT
FRIDAY. 

* WINDS...SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF
  45 TO 50 MPH.

* TIMING...WINDS WILL INCREASE THURSDAY MORNING AND CONTINUE
  THROUGH THURSDAY NIGHT.

* LOCATIONS INCLUDE: AREAS AROUND KLAMATH FALLS AND ALTURAS.

* IMPACTS...TRAVEL ON PORTIONS OF HIGHWAY 140 AND ALSO HIGHWAY 
  299 WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

SPILDE

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Mar 28, 3:02 AM PDT, 1 hour 58 minutes earlier.

Area forecast discussion, Mar 28, 3:02 AM PDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
302 AM PDT WED MAR 28 2012

.DISCUSSION...CURRENT SATELLITE IMAGE SHOWS THE UPPER LOW CENTERED
NEAR 45N/132 W AND MOVING TOWARDS WESTERN WASHINGTON. MEANWHILE THE
LAST OF THE SHORTWAVE ENERGY IS MOVING OVER THE CASCADES AND SHOULD
MOVE OUT OF THE FORECAST AREA EARLY THIS MORNING. THIS SHORTWAVE HAS
BROUGHT A PERIOD OF MODERATE TO HEAVY WET SNOW OVER THE SISKIYOUS
AND CASCADES WITH 1-2 INCH PER HOUR SNOWFALL RATES. BECAUSE OF THIS
A WINTER STORM WARNING HAS BEEN ISSUED UNTIL 5 AM PDT. DETAILS ON
THIS CAN BE FOUND AT PDXWSWMFR.

WE'LL FINALLY CATCH A RELATIVE BREAK IN THE WEATHER TODAY. THAT'S
THE GOOD NEWS. THE BAD NEWS IS THAT ANOTHER STRONG FRONT IS HEADING
OUR WAY AND WILL BRING ANOTHER ROUND OF MODERATE TO HEAVY
PRECIPITATION AND STRONG WINDS TO THE COAST. WINDS WILL CRANK UP
ALONG THE COAST OVERNIGHT TONIGHT WITH MODERATE TO HEAVY
PRECIPITATION TO FOLLOW EARLY THURSDAY MORNING. CURRENT GUIDANCE
SHOWS 950 MB WINDS PUSHING NEAR 78 KTS NEAR CAPE BLANCO AND POINTS
NORTH EARLY THURSDAY MORNING AND WE'LL BE ISSUING A HIGH WIND WATCH
FOR THE COAST. THE REASON FOR THE HIGH WIND WATCH IS THAT WITH AN
ALREADY SATURATED AND UNSTABLE GROUND...IT WILL NOT TAKE AS MUCH
WIND TO TOPPLE TREES AND CAUSE SOME POWER OUTAGES. GUSTY WINDS ARE
ALSO POSSIBLE IN THE SHASTA VALLEY AND EAST OF THE CASCADES BUT
THE MAIN QUESTION IS WHETHER OR NOT THEY REACH WARNING CRITERIA.
WE'LL HAVE THE DAY SHIFT TAKE ANOTHER LOOK AT THIS.

IF THE WIND WAS NOT ENOUGH. MODERATE TO HEAVY RAIN IS EXPECTED TO
SPREAD SOUTH ALONG THE OREGON COAST AS THE FRONT FRONT SLOWLY MOVES
SOUTH DURING THE DAY THURSDAY. NOW KEEP IN MIND THE GROUND IS
ALREADY SATURATED AND RIVERS AND STREAMS ARE ALREADY HIGH. SO IT'S A
GOOD BET WE COULD END UP WITH MORE FLOODING CONCERNS FOR THE COASTAL
RIVERS. DETAILS ON CURRENT FLOOD STATEMENTS CAN THIS CAN BE FOUND AT
ESFMFR AND FFAMFR.

THE NAM AND GFS SUGGEST THE FRONT WILL STALL THURSDAY EVENING
THROUGH FRIDAY ALONG THE CALIFORNIA/OREGON BORDER WITH AN AMPLE
MOISTURE SOURCE OVER THE PACIFIC TOWARDS 150W AND IS TAKING AIM AT
SOUTHWEST OREGON. IF THIS PANS OUT...THEN THIS AREA WILL CONTINUE TO
GET POUNDED WITH MODERATE TO HEAVY RAIN WITH THE POTENTIAL FOR 6-10
INCHES OF PRECIPITATION IN SOUTHERN COOS...CURRY AND EXTREME WESTERN
JOSEPHINE COUNTIES BETWEEN THURSDAY AND SATURDAY MORNING.

WHILE THE DETAILS DIFFER BOTH THE GFS AND EC SHOW A SURFACE LOW
DEVELOPING ALONG THE STALLED FRONT LATE FRIDAY NIGHT INTO SATURDAY
AND TRACKING NORTHEAST INTO NORTHWEST OREGON WITH A COLD FRONT TO
FOLLOW SATURDAY AFTERNOON. THIS COULD BRING YET ANOTHER ROUND OF
MODERATE TO STRONG WINDS AT THE COAST AND EAST OF THE CASCADES. THE
DETAILS ON THIS ARE LIKELY TO VARY OVER THE COMING DAYS..BUT BEARS
CLOSE WATCHING.

ALL SIGNS ARE POINTING TO A CONTINUED ACTIVE WEATHER PATTERN FOR
MOST OF NEXT WEEK WITH A SERIES OF STORMS IMPACTING THE FORECAST
AREA. AS IS ALWAYS THE CASE THE DETAILS THIS FAR OUT ARE
SKETCHY...BUT WILL BE REFINED OVER TIME. -PETRUCELLI

&&

.AVIATION...MVFR CONDITIONS WILL PREVAIL EAST OF THE CASCADES EARLY
THIS MORNING AS A FRONTAL BOUNDARY MOVES EAST. CONDITIONS ARE
EXPECTED TO IMPROVE TO VFR BY MID MORNING AND CONTINUE INTO THE
AFTERNOON. ELSEWHERE VFR CONDITIONS ARE EXPECTED EARLY THIS
MORNING...BUT THERE IS A CHANCE FOR TEMPORARY MVFR CONDITIONS TO
DEVELOP IN SCATTERED SHOWERS LATE THIS MORNING INTO THE AFTERNOON.
WINDS ARE NOT EXPECTED TO BE A CONCERN TODAY...BUT WILL BE AN ISSUE
AT THE COAST LATE THIS EVENING AND TONIGHT WITH A CHANCE FOR WIND
SPEED SHEAR DEVELOPING. WIND SPEED SHEAR IS ALSO A CONCERN IN THE
UMPQUA BASIN AND ROGUE VALLEY LATE TONIGHT INTO THURSDAY.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 9 AM PDT THIS MORNING FOR
     ORZ029-030.
     WIND ADVISORY UNTIL 5 AM PDT EARLY THIS MORNING FOR ORZ031.
     FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR ORZ021-022.
     HIGH WIND WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR
     ORZ021-022.
     WINTER STORM WARNING UNTIL 5 AM PDT EARLY THIS MORNING FOR
     ORZ028.

CA...WINTER WEATHER ADVISORY UNTIL 9 AM PDT THIS MORNING FOR CAZ083.
     WINTER STORM WARNING UNTIL 9 AM PDT THIS MORNING ABOVE 3500 FEET
     FOR CAZ080.
     WINTER STORM WARNING UNTIL 9 AM PDT THIS MORNING FOR CAZ082-083.
     WIND ADVISORY UNTIL 5 AM PDT EARLY THIS MORNING FOR CAZ081.

PZ...GALE WATCH FROM THIS AFTERNOON THROUGH THURSDAY AFTERNOON FOR
     PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 PM PDT THIS AFTERNOON FOR
     PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 5 PM PDT THURSDAY FOR PZZ350-356.
     HAZARDOUS SEAS WARNING UNTIL 5 AM PDT SATURDAY FOR PZZ370-376.
Hazardous weather outlook, Mar 27, 5:39 PM PDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
539 PM PDT TUE MAR 27 2012

CAZ084-ORZ023-025-027-290045-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-
CENTRAL DOUGLAS COUNTY-EASTERN DOUGLAS COUNTY FOOTHILLS-
SOUTH CENTRAL OREGON CASCADES-
539 PM PDT TUE MAR 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA...SOUTH CENTRAL OREGON AND SOUTHWEST OREGON.

.DAY ONE...TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER POTENT STORM SYSTEM WILL BRING WIND AND RAIN TO THE AREA
LATER THIS WEEK. MONITOR LOCAL FORECASTS FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 5:19 PM PDTRiver Flood WatchMFRCoos, Curry, Douglas20 hr
Mar 27, 11:25 PM PDTGale WatchMFR4 hr
Mar 27, 11:25 PM PDTSmall Craft Advisory for WindsMFR15 hr
Mar 28, 3:09 AM PDTGale WarningMFR20 hr
Mar 28, 3:09 AM PDTStorm WatchMFR12 hr
Mar 28, 12:39 PM PDTRiver Flood WarningMFRCoos4 days
Mar 28, 12:39 PM PDTRiver Flood WarningMFRCoos49 hr
Mar 28, 12:43 PM PDTRiver Flood WatchMFRCurry, Josephine22 hr
Mar 28, 1:06 PM PDTHigh Wind WarningMFRCoos, Curry, Douglas, Klamath, Lake3 days
Mar 28, 1:06 PM PDTWind AdvisoryMFRKlamath, Lake46 hr
Mar 28, 2:31 PM PDTHigh Surf WarningMFRCurry21 hr
Mar 28, 2:40 PM PDTStorm WarningMFR20 hr

Nearby

High Wind Watches in Oregon, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.